Journal of Differential Geometry

Uniqueness of the complex structure on Kähler manifolds of certain homotopy types

Anatoly S. Libgober and John W. Wood

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 32, Number 1 (1990), 139-154.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214445041

Digital Object Identifier
doi:10.4310/jdg/1214445041

Mathematical Reviews number (MathSciNet)
MR1064869

Zentralblatt MATH identifier
0711.53052

Subjects
Primary: 32J18: Compact $n$-folds
Secondary: 14J40: $n$-folds ($n > 4$) 32C17 57R55: Differentiable structures

Citation

Libgober, Anatoly S.; Wood, John W. Uniqueness of the complex structure on Kähler manifolds of certain homotopy types. J. Differential Geom. 32 (1990), no. 1, 139--154. doi:10.4310/jdg/1214445041. https://projecteuclid.org/euclid.jdg/1214445041


Export citation

References

  • [1] M. Atiyah and F. Hirzebruch, Characteristische Klassen andAnwendungen, Enseign. Math. 7 (1961) 188-213.
  • [2] E. Brieskorn, Ein Satz berdie komplexen Quadriken, Math. Ann. 155 (1964) 184-193.
  • [3] G. Brumfiel, DifferentiableS actions on homotopy spheres, mimeographed notes, Univ. of California, Berkeley, 1968.
  • [4] G. Brumfiel, Homotopy equivalences of almost smooth manifolds, Comment. Math. Helv. 46 (1971) 381-407.
  • [5] R. Friedman, B. Moishezon, and J. Morgan, On the C°° -invariance of the canonical classes of certain algebraic surfaces, Bull. Amer. Math. Soc. 17 (1987) 283-286.
  • [6] T. Fujita, On topological characterizations of complex projectives paces and affine linear spaces, Proc. Japan Acad. Sci. 56 (1980) 231-234.
  • [7] T. Fujita, On the structure of polarized manifolds with total deficiency one. III, J. Math. Soc. Japan 36 (1984) 75-89.
  • [8] P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, New York, 1978.
  • [9] T. Heaps, Almost complex structures on eight and ten-dimensional manifolds, Topology 9 (1970) 111-119.
  • [10] F. Hirzebruch, Uber eine Klasse von einfach-zusammenhngendenkomplexen Mannigfaltigkeiten, Math. Ann. 124 (1951) 77-86.
  • [11] F. Hirzebruch, Some problems on differentiable and complex manifolds, Ann. of Math. (2) 60 (1954) 213-236.
  • [12] F. Hirzebruch, Komplexe Mannigfaltigkeiten, Proc. Internat. Congr. Math., Cambridge Univ. Press, 1960, 119-136.
  • [13] F. Hirzebruch, Topological methods in algebraic geometry, Springer, Berlin 1966.
  • [14] F. Hirzebruch and K. Kodaira, On the complex projective spaces, J. Math. Pures Appl. 36 (1957) 201-216.
  • [15] W-C. Hsiang, A note on free differentiable actions of S and S3 on homotopy spheres, Ann. of Math. (2) 83 (1966) 266-272.
  • [16] V. A. Iskovskih, Anticanonical models of three-dimensional algebraic varieties, Itogi Nauk i Tekhniki, Soviet Problemy Mat. 12 (1979) 59-157; English transl., J. Soviet Math. 13 (1980) 745-813.
  • [17] S. Kobayashi and T. Ochiai, Characterization of complex projective spaces and hyperquadrics, J. Math. Kyoto Univ. 13 (1973) 31-47.
  • [18] K. Kodaira and D. C. Spencer, On deformations of complex analytic structures. II, Ann. of Math. (2) 67 (1958) 403-466.
  • [19] R. Kulkarni and J. Wood, Topology of nonsingular complex hypersurfaces, Advances in Math. 35 (1980) 239-263.
  • [20] A. Lanteri and D. Struppa, Projective manifolds with the same homology as P, Monatsh. Math. 101 (1986) 53-58.
  • [21] A. Libgober and J. Wood, On the topological structure of even dimensional completeintersections, Trans. Amer. Math. Soc. 267 (1981) 637-660.
  • [22] A. Libgober and J. Wood, Differentiable structures on complete intersections. I, Topology 21 (1982) 469-482.
  • [23] A. Libgober and J. Wood, Remarks on moduli spaces of complete intersections, Proc. Lefschetz Centennial Conf., Contemp. Math., No. 58, Part I, Amer. Math. Soc, Providence, RI, 1986, 183-194.
  • [24] J. Milnor and J. Stasheff, Characteristicclasses, Annals of Math. Studies, No. 76, Princeton Univ. Press, Princeton, NJ, 1974.
  • [25] D. Montgomery and C. T. Yang, Differentiable actions on homotopy seven spheres, Trans. Amer. Math. Soc. 122 (1966) 480-498.
  • [26] J. Morrow, A survey of some results on complex Kahler manifolds, Global Analysis, papers in honor of K. Kodaira, Princeton Univ. Press, Princeton, NJ, 1970, 315-324.
  • [27] J. Murre, Classification of Fano threefolds according to Fano and Iskovskih, Lecture Notes in Math., No.947, Springer, Berlin, 1982, 35-92.
  • [28] E. Thomas, Complex structures on real vector bundles, Amer. J. Math. 89 (1967) 887-908.
  • [29] J. Todd, Thearithmetical invariants of algebraic loci, Proc. London Math. Soc.43 (1937) 190-225.
  • [30] C. T. C. Wall, Classification problems in differential topology. V. On certain 6-manifolds, Invent. Math. 1 (1966) 355-374.
  • [31] S-T. Yau, Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. U. S. A. 74 (1977) 1798-1799.